# SDR SWAA2022030245445

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL 140EF IS CORRODED ALONG THE EDGES. MARKED. / REPLACED AFT CARGO FLOOR PANEL 140EF; P/N 453A2610-58 IAW B737-800 AIPC 25-52-10-19; SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-1. ATAG: WN4541
